# SDR SWAA2014021725250

- Difficulty date: January 8, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80111
- Part serial: 001888
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT NOSE SKIN AT ACTUATOR RIBS FWD OTBD FASTENER CRACKED.  REPAIRED SKIN IAW ER.
